Jump to content
Acne.org
  • entries
    2
  • comments
    3
  • views
    1,229

Entries in this blog

 

Accutane Day 8-15

So, it's been just over two weeks since I started Accutane. So far, the side effects seem to be pretty normal. There are a couple things that I'm not so sure of because they may or may not be completely unrelated. My skin is defiantly dry. Yesterday I could feel how dehydrated and tight my cheeks and jaw were as I talked. I've got big patches of skin over the zits that are falling off and I've been having a really hard time not picking at them. I've always had a problem with picking, and I'm for sure not proud of it. I do it before I take my makeup off at the end of the day if I've been stressed out, and I do it when I'm not thinking about it (like when I'm watching TV). I have to ask my boyfriend to come into the bathroom with me while I wash my face so that I'm not as likely to pick until I hurt and hate myself. I've been able to cut down the amount I pick, but this dry flaky skin is very tempting for idle fingers. Keeping my tails trimmed helps. Aside from the dry skin, my lips are really dry and I have to have something on them at all times. Nivea and Vaseline works pretty good. My joints and muscles hurt sometimes. It's not throughout the day, it's more like I'll get a pang in my elbows, or knee or something. One thing that has been consistent is thus dull pain in my ribs and sternum. Taking deep breaths makes it ache. Stretching helps, but it aches while I do it. Another pain I've been experiencing that I'm not sure of is a sharper pain in my lower abdomen right above my pubic area. It happens after I eat lunch and go pee. It's only been a couple times, and I've had this pain before so I'm really not sure about that one. It goes away pretty quickly. Also, I notice I have at least one strand of hair on me at all times! It's not falling out like crazy, but it is a little more than usual, and I always have one on my arm that makes me itchy. bluahh I hate that feeling!!! My mood has been all over the place (but this is normal). Stress from work and we have had crazy heat waves in my town that is making myself and everyone around me cranky. I haven't felt really sad or anything this week. More frustrated and angryish. But I think that that's normal due to the heat and the stress from work. My personal life is fine, just my work one I seem to be a little more emotional. One good side effect is that today is Wednesday, and I haven't washed my hair since Sunday! It's not greasy or nasty at all. I love it!

cateyyy567

cateyyy567

07/16/2014

Last Reply:
07/24/2014

 

Accutane Day 1-7

After a lot of hesitation and reluctance I decided to start Accutane. I'm a little bit of a hypochondriac. With Accutane and it's seemingly endless side-effects I'm bound to convince myself I'm experiencing at least five of them. (The suicide/depression being the one I was the most anxious about). This is why I have decided to start this blog to sort of monitor what I've been feeling or experiencing and make sure nothing gets out of hand. I'm 22 years old, fairly healthy and have had moderate cystic acne since I was 14. This has caused quite a bit of hyper-pigmentation and scarring over the years.The scarring and red spots outnumber the actual acne I have. I heal one cluster of pigmentation, but I get three new ones in the process. I'm hoping that Accutane will help stop these frequent break outs so that I can heal the redness in my skin. So today is day seven at 40mg. My skin has just started to dry out and my lips feel like they are at the point just before they peel. They feel very gooey and strange. Like I have a layer of wax over them. I'm thinking Aquaphor and Blistex might not be enough... although olive and sweet almond oil have been very very effective at helping the cracked skin on my cheeks not look so bad under makeup. I am breaking out too. PMS and now I'm off all the topicals so that's bound to happen. I feel like these side effects are coming on a little fast; however, I've never taken this medication before. As for my mood, I think that it's okay. I am due to get my period so I am a little weepy like usual. My boyfriend mentioned that I seem a little more whiny hahaha. - Yesterday was a bad day. I am very unhappy with my job and have been for a long time. I've been trying to find a new job and had an interview this Friday, but that got cancelled. I also had to deal with many unhappy customers. I cried a little during my lunch break, but after I got home and spent some time with my boyfriend and talked a little about what I was feeling I was fine. Today is a better day and I'm feeling happy and hopeful I'll be able to find a new job again. I think I'm starting to get the joint and muscle pains today. Very sore - especially in my ribs, upper back, neck, and sternum. Elbows were hurting yesterday. I'm getting really tired too at around 8pm-ish. Which I kind of like because before Accutane I was having trouble getting to sleep at a normal tine. My eyes are also starting to get red and dry. Time to start with the eye drops! I will post pictures of my skin soon.

cateyyy567

cateyyy567

07/08/2014

×